MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Catalog Number 07026773190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable false-positive anti-hav igm elecsys result from cobas e 801 analytical unit serial number (b)(4).The initial result was 1.78 coi (positive).The repeat result was 1.75 coi (positive).The repeat result after centrifugation with a high-speed centrifuge was 1.71 coi (positive).The result from a siemens analyzer was 0.10 coi (negative).The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
No sample material was available, therefore no further investigation was possible.The investigation did not identify a product problem.  the cause of the event could not be determined.  based on calibration and qc results, a general reagent issue could be excluded.

Brand Name
ELECSYS ANTI-HAV IGM
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12519814
Report Number1823260-2021-02794
Device Sequence Number17127936
Product Code LOL
UDI-Device Identifier04015630939855
UDI-Public04015630939855
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number07026773190
Device Lot Number525231
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1